# SDR IRJ2011F00000

- Difficulty date: December 3, 2010
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N3589B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052134
- Engine: Lyc TIO540*
- System (JASC): 6122 · Propeller Governor
- Part: Socket
- Part number: 3174700
- Condition: Unsecure
- Location: Prop Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT PROP CONTROL INOPERATIVE.  INSP REVEALED THAT THE BALL, PN 54175-00, CAME OUT OF THE SOCKET, PN 31747-00, ON THE RT PROP CONTROL END AT THE GOVERNOR.  INSPECTED AND REPAIRED CONNECTION AT THE RT PROP GOV.
